# SDR A6WA200840376

- Difficulty date: April 30, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 12,580 hours, 11,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXISTS ON LOWER SILL OF CARGO DOOR FS 574 TO FS 621 LBL 45.  CORROSION REMOVED ON LOWER SILL OF CARGO DOOR FS 574 TO FS 621 LBL 45 IAW SRM 51-21-06.
